Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 1, Pages 81-92
http://dx.doi.org/10.1155/JAM.2005.81

Generalized resolvents and spectrum for a certain class of perturbed symmetric operators

Laboratoire Equations Differentielles, Departement de Mathematiques, Faculté des Sciences, Université Mentouri, Constantine 25000, Algeria

Received 3 February 2004; Revised 20 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Hebbeche, “Generalized resolvents and spectrum for a certain class of perturbed symmetric operators,” Journal of Applied Mathematics, vol. 2005, no. 1, pp. 81-92, 2005. https://doi.org/10.1155/JAM.2005.81.